Deformations of Varieties of General Type

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We prove that small deformations of a projective variety of general type are also projective varieties of general type, with the same plurigenera.

Original languageEnglish (US)
Pages (from-to)345-354
Number of pages10
JournalMilan Journal of Mathematics
Issue number2
StatePublished - Dec 2021

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Deformations of Varieties of General Type'. Together they form a unique fingerprint.

Cite this